Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Lumps in nose, stings, pains, sinus infection, on nasonex, zyrtec, zithromax

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
My daugther is 7 she has lumps on both sides of the bridge of her nose They appeared Sunday. Looks as if she was hit in the face there wasn't an injury. If you press on them they feel hard, and she says it stings, tings and hurts. I took her to the pediatrician Monday morning. They said they thought is was a sinus infection. She has been on nasonex since, and zyrtec since sunday. Also start zithromax Monday a three day course. Today was the last day. Her nose still has the lumps, should I be concerned?
Posted Wed, 2 May 2012 in General Health
Answered by Dr. Rakhi Tayal 59 minutes later

Thanks for writing to us.

The sinus infection becomes alright usually with the treatment your daughter is getting. The swelling might take some time to subside as the inflammation subsides and the sinus drainage comes back to normal.
You can follow some general measures which will help her upto some extent like-
1. Do steam inhalation at least twice daily- Take hot water in a vessel, put eucalyptus oil in it. Inhale it by covering her with a blanket. See to it that fans/AC are not on during this and after some time also i.e. around 10-15 minutes.
2. Avoid all irritants.
3.Application of warm cloth, hot water bottle or gel pack to face for 5-10 minutes relieves pain and inflammation to some extent.
4.Use nasal decongestant for decongestion which encourages drainage.
5.Use a humidifier in her room.
Continue using nasonex and zyrtec for at least seven days more. It will gradually subside.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor